# SDR CA140424005

- Difficulty date: April 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 4,110 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT RECEIVED A CHIP DETECTOR WARNING AND HE IMMEDIATELY DECLARED EMERGENCY BEFORE LANDING SAFELY. POST FLIGHT INSPECTION FOUND A LARGE AMOUNT OF METALLIC DEBRIS ON THE CHIP DETECTOR AND MAIN OIL FILTER. THE ENGINE WILL BE REMOVED AND FORWARDED TO MFG FOR INVESTIGATION.
